# SDR UIEA2019081655173

- Difficulty date: August 14, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 70,271 hours, 15,558 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Switch
- Condition: Malfunctioned
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FWD FUEL PUMP WILL NOT TURN OFF. PRESS LIGHT TEST GOOD, NO EICAS MSG FOR L FWD FUEL PUMP (AT CRUISE). ( CYCLED FUEL PUMP SWITCH SEVERAL TIMES, OPS CHECK GOOD ON GROUND REF AMM 28-42-00. )
